# SDR SIMA20251209016

- Difficulty date: November 20, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066024001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) (LEVEL 2 CORROSION)  SHEAR TIE FRAME FR86 CORRODED BTWN S23 & 22L.  SHEAR TIE CORRODED FR86, S27-28L,  SHEAR TIE CORRODED FR86 BTWN S20-21L.  BLENDED CORRODED SHEAR TIE FR 86, S22L & 23L IAW SRM 51-10-03,  OUT OF LIMITS IAW SRM 51-75-16. LOCATED, DRILLED & DEBURRED SHEAR TIE IAW SRM 51-40-02, TREATED HOLES IAW SRM 51-23-04.  RESTORED FINISH IAW SRM 51-23-06 & ETN-EJ-51-015. R & R SHEAR TIE FR 86 S22L & 23L IAW SRM 51-40-08. 00685/1745.  BLENDED CORRODED SHEAR TIE, FR 86, S27L -28L IAW SRM 51-10-03. 100% MATERIAL LOSS. LOCATED, DRILLED, & DEBURRED NEW SHEAR TIE IAW SRM 51-40-02. TOPCOATED FASTENERS IAW SRM 51-23-05, 51-23-06, ETN-EJ-51-015.  R & R SHEAR TIE FR 86, S27L & 28L IAW SRM 51-40-08.   BLENDED CORRODED SHEAR TIE, FR 86, S20L - 21L IAW SRM 51-10-03. 100% MATERIAL LOSS. LOCATED & DRILLED NEW SHEAR TIE IAW SRM 51-40-02. TREATED & DEBURRED HOLES IAW SRM 51-23-04.
